# SDR SWIA201125934

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 19,866 hours, 12,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 9 IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
